# SDR 08FDEA00454

- Difficulty date: February 15, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA7373507
- Condition: Damaged
- Location: Bs 595-675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT APPROX LBL 38, BETWEEN STA 595 TO 675 IS WARPED.  FABBED FLOORBOARD PANEL AT STA 595-675 IAW DWG SRZ 25-005 REV F.   LOCATED HOLES,   COUNTERBORED HOLES, POTTED INSERTS, POTTED EDGES, CURED EDGES, SANDED EDGES,   APPLIED ANTI-SKID IAW DWG SRZ 25-005 REV F.  MINOR REPAIR
